On the absolute Cesáro summability of factors of Fourier series
Annales de l'Institut Fourier, Volume 18 (1968) no. 2, p. 17-30
Dans ce papier, l’auteur a vérifié un théorème concernant |C,h+1| sommabilité des facteurs de séries de Fourier, qui généralisent un de ses théorèmes précédents (paru dans Rivista di Matematica).
@article{AIF_1968__18_2_17_0,
     author = {Singh Niranjan},
     title = {On the absolute Ces\'aro summability of factors of Fourier series},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {18},
     number = {2},
     year = {1968},
     pages = {17-30},
     doi = {10.5802/aif.290},
     zbl = {0183.06102},
     mrnumber = {39 \#7350},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1968__18_2_17_0}
}
Singh Niranjan. On the absolute Cesáro summability of factors of Fourier series. Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 17-30. doi : 10.5802/aif.290. http://www.numdam.org/item/AIF_1968__18_2_17_0/

[1] Z. U. Ahmad, On the absolute Cesàro summability factors of a Fourier series, Jour. Indian Math. Soc., 26 (1962), 141-165. | Zbl 0108.06302

[2] L. S. Bosanquet and H. C. Chow, Some remarks on convergence and summability factors, J. London Math. Soc., 32 (1957), 73-82. | MR 18,733c | Zbl 0077.06501

[3] Min-Teh Cheng, Summability factors of Fourier series, Duke Math. Jour., 15 (1948), 17-27. | MR 9,580d | Zbl 0030.24901

[4] G. D. Dikshit, On the absolute summability factors of a Fourier series and its conjugate series, Bull. Calcutta Math. Soc. Supplement, 1958 (1960), 42-53. | MR 24 #A3471 | Zbl 0100.06303

[5] S. Izumi and T. Kawata, Notes on Fourier Analysis III : Absolute summability, Proc. Imperial Academy (Tokyo), 14 (1938), 32-35. | JFM 64.1041.03 | Zbl 0019.20703

[6] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. des Sc. Math. (2), 49 (1925), 234-256. | JFM 51.0182.01

[7] E. Kogbetliantz, Sommation des séries et intégrales divergentes par les moyennes arithmétiques, Mémorial des Sc. Math., No. 51 (1931). | JFM 57.1376.02 | Numdam | Zbl 0003.00701

[8] T. Pati, Summability factors of infinite series, Duke Math. J., 21 (1954), 271-284. | MR 15,950e | Zbl 0057.30002

[9] T. Pati, On the absolute Riesz summability of Fourier series and its conjugate series, Trans. American Math. Soc., 76 (1954), 351-374. | MR 15,952d | Zbl 0057.30101

[10] T. Pati, On an unsolved problem in the theory of absolute summability factors of Fourier series, M.Z., 82 (1963), 106-114. | MR 28 #417 | Zbl 0122.31201

[11] T. Pati and S. R. Sinha, On the absolute summability factors of Fourier series, Indian J. Math., 1 (1958), 41-54. | MR 22 #2837 | Zbl 0088.27601

[12] B. N. Prasad, On the summability of Fourier series and the bounded variation of power series, Proc. London Math. Soc. (2), 35 (1933), 407-424. | JFM 59.0294.03

[13] P. Srivastava, Strong summability of Fourier series and the series conjugate, to it, Proc. of National Inst. Sc. (India) Allahabad, 27 (1958), 45-74.

[14] N. Singh, On the absolute Cesàro Summability factors of Fourier series (to appear in Rivista di Matematica). | Zbl 0195.35302